MathSciNet Relay Station
MathSciNet bibliographic data
MR142682 57.47
Bredon, G. E.; Raymond, Frank; Williams, R. F. $p$-adic groups of transformations. Trans. Amer. Math. Soc. 99 1961 488–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement